# SDR R61A201408080969

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Gouged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR AFT SEAL DEPRESSOR FOUND TO HAVE SEVERAL GOUGES. MAINTENANCE R & R L1 DOOR AFT SEAL DEPRESSOR IAW SRM 51-41-01, 51-43-01.   MAJOR REPAIR.
